# SDR USAA2012091200004

- Difficulty date: August 21, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MATERIAL MISSING ON FLOOR PANEL 261PF BETWEEN FR65 TO FR70 & BETWEEN -Y1292 TO Y1292.  REPLACED FLOOR PANEL 261PF IAW A319 SRM SUPPLEMENTAL INF 53-02-00-201 & IRM 9701 REV G.
